RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 65, Issue 5, Pages 783–787 (Mi mz1110)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

Regularized traces of nonselfadjoint operators

V. V. Dubrovskii

Magnitigorsk State Pedagogical Institute

DOI: https://doi.org/10.4213/mzm1110

Full text: PDF file (219 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 65:5, 658–662

Bibliographic databases:

UDC: 517.946
Received: 30.09.1996
Revised: 30.12.1997

Citation: V. V. Dubrovskii, “Regularized traces of nonselfadjoint operators”, Mat. Zametki, 65:5 (1999), 783–787; Math. Notes, 65:5 (1999), 658–662

Citation in format AMSBIB
\Bibitem{Dub99}
\by V.~V.~Dubrovskii
\paper Regularized traces of nonselfadjoint operators
\jour Mat. Zametki
\yr 1999
\vol 65
\issue 5
\pages 783--787
\mathnet{http://mi.mathnet.ru/mz1110}
\crossref{https://doi.org/10.4213/mzm1110}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1716246}
\zmath{https://zbmath.org/?q=an:0973.47017}
\transl
\jour Math. Notes
\yr 1999
\vol 65
\issue 5
\pages 658--662
\crossref{https://doi.org/10.1007/BF02743177}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000083786600016}


Linking options:
  • http://mi.mathnet.ru/eng/mz1110
  • https://doi.org/10.4213/mzm1110
  • http://mi.mathnet.ru/eng/mz/v65/i5/p783

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum

    This publication is cited in the following articles:
    1. Dubrovskii, VV, “Regularized traces of non-self-adjoint operators (vol 65, pg 783, 1999)”, Mathematical Notes, 67:1–2 (2000), 266  mathnet  crossref  mathscinet  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:360
    Full text:76
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019